MathSciNet Relay Station
MathSciNet bibliographic data
MR2274550 81Q50 (28A80 81Q20)
Nonnenmacher, Stéphane; Zworski, Maciej Distribution of resonances for open quantum maps. Comm. Math. Phys. 269 (2007), no. 2, 311–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement